Existence of Local Covariant Time Ordered Products of Quantum Fields in Curved Spacetime

Stefan Hollands, Robert M. Wald
November 30, 2001
We establish the existence of local, covariant time ordered products of local Wick polynomials for a free scalar field in curved spacetime. Our time ordered products satisfy all of the hypotheses of our previous uniqueness theorem, so our construction essentially completes the analysis of the existence, uniqueness and renormalizability of the perturbative expansion for nonlinear quantum field theories in curved spacetime. As a byproduct of our analysis, we derive a scaling expansion of the time ordered products about the total diagonal that expresses them as a sum of products of polynomials in the curvature times Lorentz invariant distributions, plus a remainder term of arbitrary low scaling degree.
open access link Commun.Math.Phys. 231 (2002) 309-345
@article{Hollands:2001fb, author = "Hollands, Stefan and Wald, Robert M.", title = "{Existence of local covariant time ordered products of quantum fields in curved space-time}", journal = "Commun. Math. Phys.", volume = "231", year = "2002", pages = "309-345", doi = "10.1007/s00220-002-0719-y", eprint = "gr-qc/0111108", archivePrefix = "arXiv", primaryClass = "gr-qc", SLACcitation = "%%CITATION = GR-QC/0111108;%%" }

Keywords: 
none